# SDR A6WA202112178028

- Difficulty date: December 17, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 37,928 hours, 36,673 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED FLAPS FAIL CAUTION MESSAGE AFTER INTIAL DECENT. C/W QRH & PROCEDED TO LAND AT DESTINATION. FLAPS WERE AT ZERO POSITION.  PERFORMED FLAP RESET PROCEDURE IAW  SUP 98-18I BOX 12. FLAPS RESET.  CAPTAIN WAS THE FLYING PILOT. DURING DECENT AT 5,000 FT & FLAPS SET AT ZERO RECEIVED A FLAPS FAIL. CREW FOLLOWED QRH & DECLARED AN EMERGENCY.   LANDING WAS NORMAL.  .  NO DAMAGE TO A/C OR INJURIES TO PASSENGERS NOTED.   ***AIRCRAFT REMOVED FROM SERVICE***  T/S PER FIM 27-50, LH BPSU OUT OF RIG AT ZERO DEGREE POSITION.        RIGGED LH BPSU PER AMM 27-51, OPS CHECK GOOD.
